DCDS
Support of maximizing measures for typical $\mathcal{C}^0$ dynamics on compact manifolds
Salvador Addas-Zanata Fábio A. Tal
Discrete & Continuous Dynamical Systems - A 2010, 26(3): 795-804 doi: 10.3934/dcds.2010.26.795
Given a compact manifold $X,$ a continuous function $g:X\to \R{},$ and a map $T:X\to X,$ we study properties of the $T$-invariant Borel probability measures that maximize the integral of $g$.
   We show that if $X$ is a $n$-dimensional connected Riemaniann manifold, with $n \geq 2$, then the set of homeomorphisms for which there is a maximizing measure supported on a periodic orbit is meager.
   We also show that, if $X$ is the circle, then the "topological size'' of the set of endomorphisms for which there are $g$ maximizing measures with support on a periodic orbit depends on properties of the function $g.$ In particular, if $g$ is $\mathcal{C}^1$, it has interior points.
keywords: periodic orbits ergodic optimization maximizing measures.
DCDS
Homeomorphisms of the annulus with a transitive lift II
Salvador Addas-Zanata Fábio A. Tal
Discrete & Continuous Dynamical Systems - A 2011, 31(3): 651-668 doi: 10.3934/dcds.2011.31.651
Let $f$ be a homeomorphism of the closed annulus $A$ that preserves the orientation, the boundary components and that has a lift $\tilde f$ to the infinite strip $\tilde A$ which is transitive. We show that, if the rotation number of $\tilde f$ restricted to both boundary components of $A$ is strictly positive, then there exists a closed nonempty connected set $\Gamma\subset\tilde A$ such that $\Gamma\subset]-\infty,0]\times[0,1]$, $\Gamma$ is unbounded, the projection of $\Gamma$ to $A$ is dense, $\Gamma-(1,0)\subset\Gamma$ and $\tilde{f}(\Gamma)\subset \Gamma.$ Also, if $p_1$ is the projection on the first coordinate of $\tilde A$, then there exists $d>0$ such that, for any $\tilde z\in\Gamma,$ $$\limsup_{n\to\infty}\frac{p_1(\tilde f^n(\tilde z))-p_1(\tilde z)}{n}<-d.$$
keywords: Transitivity connected subsets of the plane. rotation set
DCDS
Density of the set of endomorphisms with a maximizing measure supported on a periodic orbit
Tatiane C. Batista Juliano S. Gonschorowski Fábio A. Tal
Discrete & Continuous Dynamical Systems - A 2015, 35(8): 3315-3326 doi: 10.3934/dcds.2015.35.3315
Let $M$ be a compact $n$-dimensional Riemanian manifold, End($M$) the set of the endomorphisms of $M$ with the usual $\mathcal{C}^0$ topology and $\phi:M\to\mathbb{R}$ continuous. We prove, extending the main result of [2], that there exists a dense subset of $\mathcal{A}$ of End($M$) such that, if $f\in\mathcal{A}$, there exists a $f$ invariant measure $\mu_{\max}$ supported on a periodic orbit that maximizes the integral of $\phi$ among all $f$ invariant Borel probability measures.
keywords: Maximizing measures periodic orbits.

Year of publication

Related Authors

Related Keywords

[Back to Top]